Welcome, Guest. Please login or register.
April 07, 2020, 12:22:47 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 753357
  • Total Topics: 63523
  • Online Today: 327
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 2
Guests: 255
Total: 257

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Insomnia  (Read 951 times)

0 Members and 1 Guest are viewing this topic.

Offline Mindless

  • Member
  • Posts: 270
Insomnia
« on: October 16, 2019, 10:41:01 am »
My insomnia worsened during the last few months. Usually the problem involves waking up very early (after 4/5 hours of sleep) and not being able to fall asleep again. Although sometimes I find it difficult to fall asleep all together.

My depressed mood and anxiety worsened as well but Iím not sure if thatís a cause or a consequence of the insomnia.

Iím on Complera since 1.5 years now and read that it can cause insomnia. Nevertheless it appeared (worsened) in the last few months.

I was wondering if Complera may be linked. Anyone with similar experiences?

By the way, a psychiatrist prescribed Trazodone (for sleep) and Wellbutrin (depression): I had to quit Trazodone after a few days as I was waking up in the middle of the night with my heart rushing. After a couple of these episodes I quit it. I also read somewhere that Trazodone and Rilpivirine may interact in some cases and give heart symptoms.

Thanks

Offline daveR

  • Member
  • Posts: 152
Re: Insomnia
« Reply #1 on: October 16, 2019, 11:08:47 am »
Hi Mindless,
I am also on Complera and have the same sleeping issues. Between 3 to 5 hours maximum. My Dr denies emphatically that it has anything to do with Complera but I am not sure.

Drugs.com flags Trazodone and Rilpivirine as a moderate interaction. As you said, irregular heart rhythm could be an issue in some people.

Dave

Offline Mindless

  • Member
  • Posts: 270
Re: Insomnia
« Reply #2 on: October 21, 2019, 01:04:53 pm »
Hi Dave,

thanks for the feedback. As I said, I had to quit the Trazodone. Not sure what to do now as the insomnia continues and I will have start working again after a brief holiday. I have to meet the psychiatrist again beginning of next month but honestly I don't have much expectations.

You said your Dr. denies insomnia is from Complera but are there other possible causes in your case? Are you depressed or anxious?

Offline daveR

  • Member
  • Posts: 152
Re: Insomnia
« Reply #3 on: October 21, 2019, 04:36:43 pm »
No I take no other medication. I do not suffer from depression. I live a relatively healthy life and exercise irregularly. The insomnia was not there in the beginning but I would say the past 18 months it has been getting worse.

Offline harleymc

  • Member
  • Posts: 1,363
Re: Insomnia
« Reply #4 on: October 21, 2019, 05:02:18 pm »
Insomnia is annoying. I had it for years. It was gone by the time I started Complete and didn't come back.

Combinations of mindfulness, sleep hygiene and acceptance therapy knocked it on its head.
Good luck

Offline Mindless

  • Member
  • Posts: 270
Re: Insomnia
« Reply #5 on: October 23, 2019, 08:44:32 am »
Actually it's started to affect me quite heavily, especially the mood, energy level and performance at work: unfortunately don't have good relations with coworkers, so I feel every decrease in my efficiency or reduced activity is used against me.

I will meet the psychiatrist again in a few weeks but I checked the main meds used for insomnia for interactions and it seems like all of them are incompatible with Complera. So, I don't have much expectations on that side.

I feel I'm in a dark place: health, work and relationships. Not sure what to do now.

Hugs

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.